MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40E
Medical Device Problem Codes Failure to Unfold or Unwrap (1669); Improper or Incorrect Procedure or Method (2017); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.(b)(6).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) had handling problem,unfolding issue and was improperly loaded.There was contact with the patient¿s right eye.The lens was removal and replacement.There was no incision enlargement or vitrectomy performed.However, a suture was placed as a result of a leak of the wound at the end of the surgery, therefore a suture on the wound in temporal (2.2).The replacement lens was the same model but a half diopter higher.The patient was doing good when discharged.No further information provided.
 
Additional Manufacturer Narrative
Device evaluation: as the product does not return for the evaluation, the complaint cannot be confirmed and either a product deficiency can be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed that no other complaint has been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9422098
Report Number2648035-2019-01293
Device Sequence Number11302327
Product Code HQL
UDI-Device Identifier05050474501867
UDI-Public(01)05050474501867(17)200623
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2020
Device Model NumberAR40E
Device Catalogue NumberAR40E00040
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer12/06/2019
10/25/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date12/31/2019
11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Date Report Sent to FDA01/01/2005